Volume 20, issue 7 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Strands algebras and Ozsváth and Szabó's Kauffman-states functor

Andrew Manion, Marco Marengon and Michael Willis

Algebraic & Geometric Topology 20 (2020) 3607–3706
Abstract

We define new differential graded algebras 𝒜(n,k,𝒮) in the framework of Lipshitz, Ozsváth and Thurston’s and Zarev’s strands algebras from bordered Floer homology. The algebras 𝒜(n,k,𝒮) are meant to be strands models for Ozsváth and Szabó’s algebras (n,k,𝒮); indeed, we exhibit a quasi-isomorphism from (n,k,𝒮) to 𝒜(n,k,𝒮). We also show how Ozsváth and Szabó’s gradings on (n,k,𝒮) arise naturally from the general framework of group-valued gradings on strands algebras.

Keywords
strands algebras, Floer homology, bordered Floer homology, sutured manifolds, bordered sutured Floer homology, A-infinity algebras, Kauffman states, knot Floer homology, tangle Floer homology, bordered knot Floer homology
Mathematical Subject Classification 2010
Primary: 57M25, 57M27, 57R56
Secondary: 57R58
References
Publication
Received: 7 September 2019
Revised: 8 March 2020
Accepted: 26 March 2020
Published: 29 December 2020
Authors
Andrew Manion
Department of Mathematics
University of Southern California
Los Angeles, CA
United States
Marco Marengon
Department of Mathematics
University of California, Los Angeles
Los Angeles, CA
United States
Michael Willis
Department of Mathematics
University of California, Los Angeles
Los Angeles, CA
United States